# SDR SWAA070216

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 32,047 hours, 26,370 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 655228611
- Condition: Binding
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERONS BIND BEYOND 10 TO 15 DEGREES OF TRAVEL IN BOTH DIRECTIONS.  ELEVATOR TRAVEL NORMAL.  REMOVED AND REPLACED FEEL CENTERING SPRING CAM ROLLER BEARING PER MM.
